# SDR SWAA2022030418413

- Difficulty date: March 3, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 43,525 hours, 25,861 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Condition: Broken
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKETS BROKEN @ PANELS 192E AND 192F. / R & R 3 EA SUPPORT BRACKETS PER B737 SRM 51-40-02
